# SDR FDEA200807223013

- Difficulty date: July 22, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: ADA00332
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT STRUT SUPPORT BEAM NOT IN CONFIGURATION.  REPLACED SUPPORT IAW DWG AFA0039.
